# SDR UALA2013041702633

- Difficulty date: April 16, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,375 hours, 19,762 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY HYDRAULIC LEAK FROM GREEN HYD SYSTEM RESERVOIR DRAIN VALVE.  REPLACED DRAIN VALVE AS PER MM 29, CHECKED GOOD.
